# SDR UALA2012011600330

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 41,886 hours, 5,106 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Lt Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRUT FAIRING FORWARD SEAL, 7 EA FASTENERS LOOSE.  REMOVED 7 EACH FASTENERS.  INSTALLED 7 BLIND FASTENERS.  NEEDS RE-CHECKED EVERY 3SVC AND PERMANENT BY NEXT C-CHECK.
